# SDR SWAA000559

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 36,663 hours, 35,274 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Part number: 20405011
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK --  SMOKE INSIDE COCKPIT AND FWD SIDE OF MAIN CABIN.   INSPECTED ACFT A/C SYSTEM,  E&E COMPT,  BORESCOPED NR 1 ENGINE HPC.  NO DISCREPANCIES NOTED R&R LT AIR CYCLE MACHINE PER MM.
